# SDR N6WA20100708

- Difficulty date: July 11, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10275
- Aircraft time: 12,146 hours, 8,514 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Grommet
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

R BLEED DUCT MASTER WARNING AT 28000FT.   INSPECTED DUCTING FOR LEAKS AND REPOSITIONED LOOP GROMMET AT MT145R AFTER INSP MDC MESSAGES.  NO ACTIVE LEAKS FOUND.  NO FURTHER MESSAGES NOTED REF TO CRJ700 FIM 36-10-00.
